Advanced

On the global existence of solutions to quasilinear parabolic equations

Yin, Zhaoyang LU (2004) In Glasgow Mathematical Journal 46(1). p.155-160
Abstract
We prove, under quite general assumptions, the global existence of classical solutions for quasilinear parabolic equations in bounded domains with homogeneous Dirichlet boundary conditions. The same results for weakly coupled reaction-diffusion systems are also given. 2000 Mathematics Subject Classification.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Glasgow Mathematical Journal
volume
46
issue
1
pages
155 - 160
publisher
Cambridge University Press
external identifiers
  • wos:000220000500015
  • scopus:1042290890
ISSN
0017-0895
DOI
10.1017/S0017089503001629
language
English
LU publication?
yes
id
c501dc06-657e-4cbb-9794-adf08f688292 (old id 285186)
date added to LUP
2007-11-07 08:38:56
date last changed
2017-01-01 04:49:49
@article{c501dc06-657e-4cbb-9794-adf08f688292,
  abstract     = {We prove, under quite general assumptions, the global existence of classical solutions for quasilinear parabolic equations in bounded domains with homogeneous Dirichlet boundary conditions. The same results for weakly coupled reaction-diffusion systems are also given. 2000 Mathematics Subject Classification.},
  author       = {Yin, Zhaoyang},
  issn         = {0017-0895},
  language     = {eng},
  number       = {1},
  pages        = {155--160},
  publisher    = {Cambridge University Press},
  series       = {Glasgow Mathematical Journal},
  title        = {On the global existence of solutions to quasilinear parabolic equations},
  url          = {http://dx.doi.org/10.1017/S0017089503001629},
  volume       = {46},
  year         = {2004},
}